# SDR ASOA2014052210559

- Difficulty date: April 23, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,399 hours, 22,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 935
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE FROM THE AFT FAIRING SPLICE STRIP AT BS 935+2 & STRINGER 27 ON THE BELLY.   DAMAGE IS GREATER THAN ALLOWABLE LIMITS OF SRM 53-00-01-101-001-A01.   COMPLIED WITH REO 670-53-72-411 & GREO 670-53-00-240.  MAJOR REPAIR.
